The availability of Viagra in the market has caused a lot of discussion and debate among consumers and health professionals alike. Although there are many side effects associated with the use of Viagra, most people don't know about them because they are rarely discussed by medical professionals. While there are plenty of women that suffer from various side effects after their first use, Viagra is not meant for everyone, especially the men who take it in the first place. A lot of women are very sensitive to any drug that contains testosterone, even if this is Viagra. This is mainly because the estrogen level of women's bodies is very much affected by testosterone levels. So, when a man takes Viagra, his testosterone levels drop very low, which causes his body to start producing estrogen, which can affect women's bodies.
Since there is a relationship between testosterone and female sexual dysfunction, it has been theorized that the two might be linked. Many people believe that the drop in testosterone levels is the primary cause behind the condition. However, many studies have been done to prove or disprove this theory. Many Viagra medications actually act as a vasoconstrictor, which is a substance that tightens blood vessels. This makes the penis and other sexual parts harder and more durable. However, since this is the primary purpose of Viagra, it could only cause a few short term effects like an increase in libido, better erections and an increase in the amount of stamina that a man has during sexual intercourse. The main problem that many men experience is that once they stop taking these medications, their sexual performance does not improve and in some cases it gets worse. It is true that these drugs will reduce premature ejaculation, which can lead to less problems in the bedroom. However, this can be temporary and it will come back at some point in time.
There are many Viagra medications that contain estrogen, which have been proven to increase a woman's sex drive and make her last longer in bed. But, these drugs usually have other side effects, which include nausea and depression. If you are suffering from such side effects, it would be best if you stay away from Viagra and look into other medications that will address your issues. While Viagra is a very common medication and most people are able to take it without a hitch, many are still wary of it because of its long-term effects. One of the biggest side effects that many men are experiencing when they stop using Viagra is depression and mood swings. Most of these side effects occur when women stop taking Viagra too, which can cause women to stop having sex altogether. The other major side effects that people report after stopping using Viagra include weight gain, insomnia and heart palpitations. Although Viagra is great for short term issues, it can cause a lot of damage when it is used over a long period of time. This is why it is best that you talk to your doctor first about taking any prescription medications and not just jump on the first pill that you find. that will work for you.